Posted by Jim R on October 24, 2001 at 21:18:28:
In Reply to: Hi Jim.... posted by nancyc on October 24, 2001 at 20:37:29:
Me. BP was 140/70 after running up 3 flights and I'm on Avapro for that (along with the verapamil), so maybe that's the concern - adjusting everything when my BP is controlled.... On 240 mgs. of verapamil now. O2 HELPS! But, sometimes relief of fleeting and sometimes long term... I've had a REALLY BAD day today - woke up by the beast at 4:15 am and had one til 8:30 am (after taking 1 vicodin) and then had to drive 30+ miles it came back right when I got to my destination, so took another vicodin and then worked like I was in slow motion and felt dizzy - lightheaded BUT headache free. I don't want to rely on this though because of the addiction potential. Tonight, got another one and deciced to try just the duradrin. After 45 min. it worked and took it away (I think - I mean after 45 min, my CH could have gone away on its own!) I can't wait 45 min. for relief so it looks like O2 is my partner to abort...just hope it keeps working til my cycle ends!
Post a Followup